# SDR SWIA200413916

- Difficulty date: October 10, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 6,271 hours, 4,872 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

MACH TRIM AND STAB TRIM CAUTION MESSAGES INFLIGHT AT CRUISE ALTITUDE.  CLEANED PILOTS SIDE SWITCH.  PERFORMED TEST OF HSTCU, OPERATIONAL CHECK GOOD.
